# SDR RAAA98B1051

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-25104, FOUND LT WHEEL WELL PRESSURE DECK CHORD CRACKED APPROX .5 INCH IN RADIUS AT BS 940, WL 201, LBL 64.  REPAIRED PER SRM 51-40-3.  M-54 NR 368.
